# SDR FDEA201105302027

- Difficulty date: May 30, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N429FE
- Make and model: Airbus A310-203
- Aircraft serial: 364
- Aircraft time: 50,920 hours, 22,783 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Debonded
- Location: Bs 380-576
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA DISBONDED AREA  (2.5" X 1.8") WAS FOUND AT 322BL PANEL L/H SIDE. (6" FROM LEADING   EDGE, 27" FROM BOTTOM EDGE.)  CLEANED & EVALUATED THE DIMENSION OF THE DISBONDED AREA 9" X 8.5". REINFORCED REPAIR THE AREA WITH THE RESIN COMPOUND AND FIBERGLASS CLOTH REFER TO A310 SRM   55-32-00.
